- D. Gerbner, A. Methuku, C. Tompkins. Intersecting P-free families. Journal of Combinatorial Theory, Series A 151, 61-83, 2017.
- P. Aboulker, G. Lagarde, D. Malec, A. Methuku, C. Tompkins. De Bruijn-Erdős type theorems for graphs and posets. Discrete Mathematics 340 (5) 995-999, 2017.
- D. Grósz, A. Methuku, and C. Tompkins. An improvement of the general bound on the largest family of subsets avoiding a subposet. Order 34, 113-125, 2016.
- A. Methuku and C. Tompkins. Exact forbidden subposet results using chain decompositions of the cycle. The Electronic Journal of Combinatorics, 22(4), 2015.
- E. Győri, S. Kensell, C. Tompkins. Making a C6-free graph C4-free and bipartite. Discrete Applied Mathematics 209, 133-136, 2015.
- D. Grósz, A. Methuku, and C. Tompkins. An upper bound on the size of diamond- free families of sets. arXiv:1601.06332, submitted.
- A. Davoodi, E. Győri, A. Methuku, C. Tompkins. An Erdős-Gallai type theorem for hypergraphs. arXiv:1608.03241, submitted.
- E. Győri, G. Katona, L. Papp, C. Tompkins. The optimal pebbling number of staircase graphs. arXiv:1611.09686, submitted.
Peer-reviewed conference proceedings